# SDR UALA2011090904868

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,234 hours, 8,689 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: 285W01143
- Part serial: 61
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O COMM PANEL VHF C PUSHBUTTON LIGHT INOP.  REPLACED F/O'S COMM PANEL.
